Second order weak Runge–Kutta type methods for Itô equations
Vigirdas Mackevičius and
Jurgis Navikas
Mathematics and Computers in Simulation (MATCOM), 2001, vol. 57, issue 1, 29-34
Abstract:
A ‘standard’ second order weak Runge–Kutta method for a stochastic differential equation can be applied only in the case where the equation is understood in the Stratonovich sense. To adapt Runge–Kutta type methods for Itô equations, we propose to use a rather simple additional derivative-free term.
Keywords: Stochastic differential equation; Runge–Kutta method; Weak approximation (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475400002846
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:57:y:2001:i:1:p:29-34
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().